# SDR UPS98225736

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION (C53-224-01.05-01) ON TOP OF BS 312 FLOORBEAM, LBL 3, WL 208.  CORROSION FOUND TO BE OUT OF LIMITS PER SRM 53-10-1 DAMAGED AREA REMOVED AND STANDARD REPAIR PERFORMED IAW WITH SRM 53-10-08 AND SRM 51-30-7.
